# SDR USAA001045

- Difficulty date: July 18, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N802US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Cracked
- Location: Fuselage
- Part time: 51,799 hours
- Component: Airframe, Doug
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q-5 - BELTFRAME, .50 INCH CRACK, STA 1322 LONGERON 17R.  CUT OUT DAMAGED SECTION AND SPLICED IN NEW PER SRM 53-03, PAGE 129.  (X)
